MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINN LNR CON +4 NEUT 40IDX64OD; HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDIC INC, 1818910 PINN LNR CON +4 NEUT 40IDX64OD; HIP CONSTRAINED ACETABULAR LINERS
Catalog Number 121840664
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address liner exchange for dislocation.Doi: (b)(6) 2017.Dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN LNR CON +4 NEUT 40IDX64OD
Common Device Name
HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warssaw IN 46582 0988
MDR Report Key7330228
Report Number1818910-2018-54849
Device Sequence Number159924
Product Code KWZ
UDI-Device Identifier10603295012191
UDI-Public10603295012191
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number121840664
Device Lot NumberH67164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2018
Supplement Date Received by Manufacturer09/10/2018
10/17/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date09/13/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR